記錄 1 之 2
Record:   Prev Next
作者 Zhou, Yong, 1964- author
書名 Topological structure of the solution set for evolution inclusions / Yong Zhou, Rong-Nian Wang, Li Peng
出版項 Singapore : Springer, [2017]
國際標準書號 9811066558
9789811066559
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA371 Z46 2017    在架上    30340200556185
說明 xiv, 269 pages ; 24 cm
系列 Developments in mathematics, 1389-2177 ; volume 51
Developments in mathematics ; v. 51. 1389-2177
附註 Includes bibliographical references and index
主題 Differential inclusions
Alt Author Wang, Rong-Nian, author
Peng, Li, author
記錄 1 之 2
Record:   Prev Next